# SDR AALA20130622001

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 63,502 hours, 32,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2017200003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT ROW 17D INOPERATIVE.  INSTALLED NEW LIGHT ASSEMBLY FOR ROW 17D ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
